Weird side effects of steroids

the ugliest truth about Lithium is it is not something that should be put off until the later years .. Living a life the victim of long endured symptoms is not a picnic even after stabilization on Lithium , a naturally occurring element easily assimilated by a healthy adaptable human body … But the mind is not able to hit the “stop ” button after breaking the speed of light and then to proceed without severe thinking repercussions , especially within the context of social skills and interpersonal communications . So stand up for your later years and golden days and help Lithium to be administered regularly asap and given a chance to hand some valuable time back …. It really is a ” green ” cure and can be purchased at your local health food store

Long bouts on the bike or a marathon indoor cycling class can leave you with tingling fingers—or no feeling at all. "Numbness occurs when a nerve is irritated or injured," says Dr. Kruse. "In cycling, it's common to hold one position for a long period of time, which sometimes puts pressure on a nerve." This numbness typically goes away on its own, but if it continues, consider working with a professional trainer familiar with fitting bikes (many bike stores train their staff to do this) to obtain an appropriate fit or adjust your riding position. Still numb after that? You may have an underlying condition (such as carpal tunnel syndrome) and require a medical evaluation.

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Weird side effects of steroids

weird side effects of steroids

Media:

weird side effects of steroidsweird side effects of steroidsweird side effects of steroidsweird side effects of steroidsweird side effects of steroids

http://buy-steroids.org